| Model Number |
GIF-H180 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the videoscope had the universal cord be sticky and the image had linear scratches causing a noisy image.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the image issue was caused by damage to the charged coupled device and the sticky universal cord was unable to be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.